# SDR DALA2015102106500

- Difficulty date: October 19, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N929DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53459
- Aircraft time: 39,591 hours, 27,661 cycles
- System (JASC): 5711 · Wing Spar
- Part: Rib Splice
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SPLICE ON FIXED L/E, APPROXIMATELY XRS 164 LT WING.  R & R THE RIBSPLICE, AND ANGLE IAW SRM 57-30-01, 51-10-03 AND 51-10-02.
